# SDR IPXA2020013105572

- Difficulty date: January 29, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 20,465 hours, 12,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENTRANCE DR HAS A BENT BOLT HEAD THAT HAS BEEN STRIKING ANOTHER METAL PIECE WHEN DR IS CLOSED.  BOLT IS MIDWAY UP THE DR AND AT THE AFT POSITION FORWARD ENTRY DR LINER ATTACH. POINT. DEFERRED PER A300 NEF 25-70-52-10-02REPLACED FWD CREW ENTRY DOOR LINER IAW AMM 52-10-13. DOOR OPS CK GOOD.
